Publication

Back to overview

Archimedean copulas in finite and infinite dimensions-with application to ruin problems

Type of publication Peer-reviewed
Publikationsform Original article (peer-reviewed)
Publication date 2011
Author Constantinescu C, Hashorva E, Ji L,
Project Extremal Behaviour of Random Scaling Models
Show all

Original article (peer-reviewed)

Journal Insurance: Mathematics and Economics
Volume (Issue) 49(3)
Page(s) 487 - 495
Title of proceedings Insurance: Mathematics and Economics

-